Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 85, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2025, 12:58 AM CDT for 4 counties in Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2025, 12:58 AM CDT (05:58 UTC)
- Expired
- Apr 19, 2025, 1:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 107 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 1:09 AM CDT | TSTM WND DMG | 1 Wsw Oak Grove, AR | Powerlines downed and snapped in subdivision... possible tornado. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 8:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.8
The text
As transmitted.
038
WUUS54 KTSA 190558
SVRTSA
ARC007-015-087-143-190645-
/O.NEW.KTSA.SV.W.0085.250419T0558Z-250419T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1258 AM CDT Sat Apr 19 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Benton County in northwestern Arkansas...
Northwestern Madison County in northwestern Arkansas...
West central Carroll County in northwestern Arkansas...
Northern Washington County in northwestern Arkansas...
* Until 145 AM CDT.
* At 1257 AM CDT, a severe thunderstorm was located 6 miles west of
Tontitown, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Hindsville... Rogers...
Northwest Arkansas Regional Air...Beaver Lake...
Savoy... Tontitown...
Forum... Larue...
Pea Ridge... Alabam...
Cave Springs... Bentonville...
Avoca... Wedington...
Gallitin... Rhea...
Gateway... Hobbs State Park...
Centerton... Best...
This includes Interstate 49 between mile markers 62 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3601 9442 3628 9453 3650 9419 3650 9387
3616 9364
TIME...MOT...LOC 0557Z 242DEG 42KT 3617 9436
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
398
WWUS54 KTSA 190635
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
135 AM CDT Sat Apr 19 2025
ARC143-190645-
/O.CAN.KTSA.SV.W.0085.000000T0000Z-250419T0645Z/
Washington AR-
135 AM CDT Sat Apr 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.
&&
LAT...LON 3623 9369 3622 9389 3624 9389 3624 9401
3621 9401 3621 9415 3641 9423 3650 9387
TIME...MOT...LOC 0635Z 241DEG 48KT 3638 9387
$$
ARC007-015-087-190645-
/O.CON.KTSA.SV.W.0085.000000T0000Z-250419T0645Z/
Benton AR-Madison AR-Carroll AR-
135 AM CDT Sat Apr 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHEASTERN BENTON...NORTHWESTERN MADISON AND WEST CENTRAL
CARROLL COUNTIES...
At 135 AM CDT, a severe thunderstorm was located 7 miles west of
Eureka Springs, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
War Eagle... Rogers...
Hill Top... Beaver Lake...
Walnut Hill... Monte Ne...
Larue... Avoca...
Lowell... Hobbs State Park...
Best... Clifty...
Lookout... Bentonville...
Pea Ridge... Springdale...
This includes Interstate 49 between mile markers 77 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3623 9369 3622 9389 3624 9389 3624 9401
3621 9401 3621 9415 3641 9423 3650 9387
TIME...MOT...LOC 0635Z 241DEG 48KT 3638 9387
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$341
WWUS54 KTSA 190644
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
144 AM CDT Sat Apr 19 2025
ARC007-015-087-190654-
/O.EXP.KTSA.SV.W.0085.000000T0000Z-250419T0645Z/
Benton AR-Madison AR-Carroll AR-
144 AM CDT Sat Apr 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON AND WEST CENTRAL CARROLL COUNTIES WILL EXPIRE AT
145 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
&&
LAT...LON 3623 9369 3622 9389 3624 9389 3624 9401
3621 9401 3621 9415 3641 9423 3650 9387
TIME...MOT...LOC 0643Z 242DEG 42KT 3643 9376
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:54 AM CDT, 4 minutes earlier. Its key messages:
- Updated at 912 AM CDT Sat Apr 19 2025
- Multiple rounds of strong to severe thunderstorms are expected this evening and through the weekend. All severe hazards are possible, with large hail being the most likely hazard type.
- Prolonged heavy rainfall will likely result in areas of flash flooding and main stem river flooding this weekend.
- Drier weather returns early next week, but unsettled weather resumes by midweek.
Area forecast discussion, Apr 19, 12:54 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1254 AM CDT Sat Apr 19 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 912 AM CDT Sat Apr 19 2025
- Multiple rounds of strong to severe thunderstorms are expected
this evening and through the weekend. All severe hazards are
possible, with large hail being the most likely hazard type.
- Prolonged heavy rainfall will likely result in areas of flash
flooding and main stem river flooding this weekend.
- Drier weather returns early next week, but unsettled weather
resumes by midweek.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 912 PM CDT Fri Apr 18 2025
The cold front has made steady progress to the southeast
throughout the afternoon and early evening hours...currently
sitting from near Henryetta to Grove. Thunderstorms have begun to
erupt along and behind the frontal boundary as energy from a
potent western trough moves out over the Central and Southern
Plains tonight. A notable capping inversion that hindered
development earlier in the day has eroded somewhat but remains
present across much of the area which will limit how surface based
these storms can become. Also, frontal parallel storm motions and
shear vectors would indicate that storms should mostly move
parallel to the front and thus will have a hard time staying in
the warm sector for a prolonged period. These storms that do
develop will have the potential to be severe due to steep mid
level lapse rates and large amounts of elevated instability
leading to large hail and damaging winds being the primary
threats. The tornado threat will remain more conditional to storms
ahead of the boundary and whether or not they can stay off the
boundary and in the warm sector to become rooted in the boundary
layer.
Several rounds of storms are expected to redevelop throughout the
night as the synoptic lift spreads over the region and the low
level jet ramps up increasing warm advection activity north of
the boundary. Training of storms over the same areas will lead to
a transition to a heavy rain and flooding threat later tonight
into tomorrow morning with PWAT values around 1.25-1.5 inches.
Widespread 1-2 inches with locally higher totals around 3-4
inches will be possible across portions of northeast and east
central Oklahoma especially through the overnight hours.
Bowlan
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 216 PM CDT Fri Apr 18 2025
The frontal boundary may retreat back north on Saturday to near
the I-44 corridor. Strong and diffluent flow aloft continues
through the day Saturday, with a low level jet advecting warm and
humid air into the region. Given moisture levels will be near the
climatological max for this time of year, widespread moderate to
heavy rain will continue to regenerate. Although instability will
wain to some degree due to the continuous overturning, scattered
thunderstorms are likely. Areas closer to or south of the front,
or areas with less persistent rainfall may see additional severe
weather Saturday. Of possibly greater concern will be rainfall
totals, which may become significant by Saturday. The SPC has
maintained a slight risk (15-30% chance) for severe weather
Saturday, with the WPC showing a moderate risk (25-40% chance) of
excessive rainfall leading to flash flooding. Saturday will be
quite cool given the persistent rains. Areas that stay northwest
of the boundary may stay in the 50s, with mid 60s south of the
boundary, except in far southeast OK and west-central AR where it
will be a bit warmer.
The upper level low will pass over the area Sunday, along with
the associated surface low. This will result in one last punch of
rain, with a few thunderstorms as well. Storm total rainfall will
range from 2-4", locally up to 6" for most areas. Totals will be a
bit lower in far southeast OK, perhaps 1-2". By Sunday, in
addition to the flash flood potential, main stem rivers will be
rising. With several rivers expected to reach at least minor flood
stage, possibly higher if corridors of heavy rainfall line up
favorably with river basins. Cooler and drier air finally moves in
Sunday afternoon. Skies will clear with highs into the 60s to near
70 F.
Monday will be a break from the action, with highs jumping into the
mid 70s, mostly sunny skies, and light southerly wind. Things will
begin to change by Tuesday as southwesterly flow aloft returns along
with a healthy southerly low level jet. Showers and thunderstorms
may return to the area as soon as Wednesday morning, but if not,
then by later Wednesday into Thursday. Daily storm chances will
continue through the end of the forecast period, with at least
some daily potential for severe weather and heavy rain.
&&
.AVIATION...
(06Z TAFS)
Issued at 1254 AM CDT Sat Apr 19 2025
Convection will continue to spread across the CWA overnight
tonight while a frontal boundary remains positioned across the
region. Within the convection, periods of MVFR conditions and
gusty winds remain possible tonight. Late tonight into Saturday
morning, IFR/MVFR conditions are forecast to develop with
precipitation becoming mostly showers from west to east. During
the day Saturday, IFR/MVFR ceilings look to lift back to VFR
across southeast Oklahoma into northwest Arkansas, while remaining
IFR/MVFR across northeast Oklahoma. The northern break in the low
ceilings will be determined by the position of the frontal
boundary. Multiple waves of mainly showers are forecast into the
afternoon hours Saturday before convection chances increase from
west to east. By Saturday evening, additional convection is
forecast to spread back over the CWA with varying conditions from
IFR to low end VFR from north to south. Gusty winds and heavy rain
are possible within the convection.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 57 70 47 76 / 100 100 10 0
FSM 64 76 51 79 / 90 90 30 0
MLC 62 73 48 78 / 90 90 10 0
BVO 53 69 43 76 / 100 100 10 0
FYV 59 73 47 76 / 90 90 30 0
BYV 59 73 49 74 / 90 90 50 0
MKO 60 72 46 75 / 100 90 10 0
MIO 58 70 45 73 / 100 100 30 0
F10 59 71 46 76 / 100 90 10 0
HHW 63 73 49 77 / 80 90 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ054>076.
AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...04
LONG TERM....06
AVIATION...20Hazardous weather outlook, Apr 18, 5:02 PM CDT, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Apr 18 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Apr 18 2025
...SEVERE STORM AND FLASH FLOOD POTENTIAL THIS EVENING THROUGH THE
WEEKEND...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Mainly Northeast and East Central Oklahoma.
ONSET...Late Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Late Afternoon.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A cold front will continue to move across eastern Oklahoma
through this evening, and will be a focus for scattered strong to
severe thunderstorms late this afternoon and especially this
evening. Storms that develop near the front will have the
potential to produce damaging winds and large hail, and a tornado
or two may also be possible early this evening. Widespread storms
are also expected to develop later this evening and overnight to
the north of the frontal boundary. These storms will pose a threat
for large hail. Heavy rainfall will also be possible this evening
and overnight, especially if clusters of storms train over the
same areas, and localized flooding may result.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm...High Wind and Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Additional rounds of showers and storms are expected Saturday into
Sunday as the frontal boundary stalls across the area and a strong
upper level storm system moves into the southern plains. Severe
storms, heavy rainfall, and flooding will all be possible,
especially overnight Saturday night into Sunday with the approach
of the main upper level system.
After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 18, 10:50 PM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1050 PM CDT Fri Apr 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM Hail Highfill 36.26N 94.36W
04/18/2025 M1.50 Inch Benton AR Broadcast Media
Estimated ping pong ball from pic...time
estimated from radar.
&&Special weather statement, Apr 18, 10:54 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1054 PM CDT Fri Apr 18 2025
OKZ056-057-060>062-190445-
Tulsa OK-Craig OK-Rogers OK-Nowata OK-Mayes OK-
1054 PM CDT Fri Apr 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CRAIG...ROGERS...
NORTHWESTERN MAYES...SOUTHEASTERN NOWATA AND NORTHEASTERN TULSA
COUNTIES THROUGH 1145 PM CDT...
At 1053 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Verdigris, moving northeast at 55 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
New Alluwe... Adair...
Vinita... Verdigris...
Claremore... Big Cabin...
Oologah... Chelsea...
White Oak... Foyil...
Bushyhead... Tiawah...
Owasso... Catoosa...
Collinsville...
This includes Interstate 44 between mile markers 237 and 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3665 9500 3660 9500 3616 9570 3616 9573
3630 9589 3686 9522
TIME...MOT...LOC 0353Z 225DEG 49KT 3628 9572
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
69Special weather statement, Apr 18, 11:12 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1112 PM CDT Fri Apr 18 2025
OKZ065-190445-
Okfuskee OK-
1112 PM CDT Fri Apr 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKFUSKEE COUNTY
THROUGH 1145 PM CDT...
At 1112 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Bearden, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Weleetka... Okemah...
Bearden... Clearview...
Pharoah...
This includes Interstate 40 in Oklahoma between mile markers 217 and
229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3553 9625 3540 9608 3538 9609 3538 9606
3536 9604 3529 9619 3529 9644 3531 9644
TIME...MOT...LOC 0412Z 230DEG 34KT 3527 9638
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 18, 11:16 PM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1116 PM CDT Fri Apr 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM Tstm Wnd Dmg 2 NE Bella Vista 36.44N 94.21W
04/18/2025 Benton AR Broadcast Media
tree down... time estimated from radar.
&&Special weather statement, Apr 18, 11:27 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1127 PM CDT Fri Apr 18 2025
OKZ062-067-068-070-190500-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
1127 PM CDT Fri Apr 18 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MAYES...WAGONER...
WESTERN CHEROKEE AND NORTHERN MUSKOGEE COUNTIES THROUGH MIDNIGHT
CDT...
At 1127 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Coweta to 3 miles south of
Tullahassee to 3 miles northwest of Oktaha. Movement was northeast at
50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Peggs... Mazie...
Summit... Pumpkin Center...
Locust Grove... Fort Gibson...
Muskogee... Braggs...
Okay... Lost City...
Haskell... Porter...
Murphy... Wainwright...
Tullahassee... Hulbert...
Jamesville... Wagoner...
Redbird... Boynton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3625 9509 3571 9502 3555 9558 3555 9565
3595 9570
TIME...MOT...LOC 0427Z 243DEG 42KT 3598 9553 3579 9544 3560 9552
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 19, 12:09 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1209 AM CDT Sat Apr 19 2025
OKZ073-190545-
Pittsburg OK-
1209 AM CDT Sat Apr 19 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN PITTSBURG COUNTY THROUGH
1245 AM CDT...
At 1208 AM CDT, Doppler radar indicated a strong thunderstorm near
Ashland, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Arpelar... Mcalester...
Mcalester Regional Airport... Krebs...
Alderson... Haywood...
Scipio... Dow...
Bache... Ashland...
Savanna...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3495 9609 3518 9583 3488 9552 3469 9609
TIME...MOT...LOC 0508Z 235DEG 52KT 3480 9607
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 66 min |
| Apr 18, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 39 min |
| Apr 18, 9:24 PM CDT | Special Weather Statement | TSA | Benton | 36 min |
| Apr 18, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 51 min |
| Apr 18, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 33 min |
| Apr 18, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 42 min |
| Apr 18, 10:13 PM CDT | Areal Flood Advisory | TSA | Benton | 6 hr |
| Apr 19, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 45 min |
| Apr 19, 1:13 AM CDT | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 20 min |
| Apr 19, 1:41 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Apr 19, 1:45 AM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| Apr 19, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 44 min |
| Apr 19, 2:04 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 19, 2:19 AM CDT | Areal Flood Advisory | TSA | Carroll, Crawford, Franklin, Madison, Washington | 4 hr |
| Apr 19, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 65 min |
| Apr 19, 2:50 AM CDT | Flash Flood Warning | TSA | Benton, Washington | 5 hr |
| Apr 19, 2:55 AM CDT | Special Weather Statement | TSA | Carroll | 20 min |
| Apr 19, 6:22 AM CDT | Special Weather Statement | TSA | Benton | 38 min |
| Apr 19, 6:52 AM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Madison, Washington | 4 hr |
| Apr 19, 7:10 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 50 min |
| Apr 19, 7:40 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| Apr 19, 7:51 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 54 min |
| Apr 19, 8:23 AM CDT | Special Weather Statement | TSA | Madison | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.